×

zbMATH — the first resource for mathematics

Some remarks on the paper ’On Gaussian distribution densities and Wiener- Hopf integral equations’. (English. Russian original) Zbl 0196.19301
Theor. Probab. Appl. 11, 483-485 (1966); translation from Teor. Veroyatn. Primen. 11, 545-547 (1966).

MSC:
60G15 Gaussian processes
60G57 Random measures
45E10 Integral equations of the convolution type (Abel, Picard, Toeplitz and Wiener-Hopf type)
60G10 Stationary stochastic processes
PDF BibTeX XML Cite
Full Text: DOI